# SDR GLBA20110826J

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 30,658 hours, 37,074 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Autofeather
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE MASTER CAUTION DID NOT ILLUMINATE WHEN THE AUTOFEATHER WAS RUN OFF.  MX REMOVED PCB A127 INSPECTED AND CLEANED CONNECTIONS, REINSTALLED PCB IAW MI 24-01, PERFORMED ENGINE RUNS AND AUTOFEATHER CHECKS, SYS OPS CK GOOD.
